MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTERLINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION INTERLINK; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2N3374
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an interlink system non-dehp i.V.Catheter extension set was leaking between the male luer connection and a non-baxter filter.This event was discovered during an unspecified process step and it was unknown if there was patient involvement.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
The device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional leak and pressure tests were performed and revealed a leak from between the female luer lock adapter and the interlink.Further inspection of the female luer lock adapter revealed flash on the top surface area of the thread.The flash affected the sealing between the female luer lock adapter and the interlink, causing a channel leak between the parts.The reported condition was verified.The cause of the condition was determined to be a manufacturing issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9700301
Report Number1416980-2020-00614
Device Sequence Number13888936
Product Code FPA
UDI-Device Identifier00085412004907
UDI-Public(01)00085412004907
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K925126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2N3374
Device Lot NumberUR18F26127
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2020
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer03/18/2020
Initial Report FDA Received Date02/12/2020
Supplement Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NON-BAXTER FILTER; NON-BAXTER FILTER